Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Bifurcation for nonlinear elliptic boundary value problems I.

Título inglés Bifurcation for nonlinear elliptic boundary value problems I.
Título español Bifurcaciones para problemas de contorno elípticos I.
Autor/es Taira, Kazuaki
Organización Inst. Math. Univ. Tsukuba, Tsukuba, Japón
Revista 0010-0757
Publicación 1996, 47 (3): 207-229, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper is devoted to local static bifurcation theory for a class of degenerate boundary value problems for nonlinear second-order elliptic differential operators. The purpose of this paper is twofold. The first purpose is to prove that the first eigenvalue of the linearized boundary value problem is simple and its associated eigenfunction is positive. The second purpose is to discuss the changes that occur in the structure of the solutions as a parameter varies near the first eigenvalue of the linearized problem.
Clasificación UNESCO 120220 ; 120405
Palabras clave español Bifurcación paramétrica ; Problema de contorno ; Ecuaciones diferenciales elípticas ; Ecuaciones en derivadas parciales no lineales
Código MathReviews MR1437653
Código Z-Math Zbl 0865.35014
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es